# SDR DALA1234151610

- Difficulty date: May 26, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 54,611 hours, 7,441 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 828450407M0DA
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER TAKEOFF,  BURNING ODOR VICINITY FWD OVENS,  NR 2 OVEN FAULT LIGHT ILLUMINATED OVEN STOPPED WORKING ODOR DIMINISHED PULLED NR 2 OVEN CIRCUIT BREAKER AND CONTINUED FLIGHT. OPEN
